# SDR QXEA200501402

- Difficulty date: October 22, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 8,437 hours, 6,131 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Corroded
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - NLG OUTER CYLINDER HAS AREAS OF CORROSION.  MAINTENANCE REPAIRED IAW QX EA R-32-197, REO 670-32-21-073, ASTM 1444-01 AND SCR 0008-04 REV C.
